# SDR AU010165

- Difficulty date: February 26, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 273102336
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING RIB CRACKED IN BEND RADIUS. RIB FORMS THE INNER WALL OF THE BATTERY BOX. CRACK LENGTH 203.2MM (8IN).
